# SDR AALA201708309013

- Difficulty date: August 30, 2017
- Submitted: August 30, 2017
- Operation: Air carrier
- Aircraft: N9022G
- Make and model: Airbus A319-115
- Aircraft serial: 6310
- Aircraft time: 8,311 hours, 3,741 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: D30664709
- Condition: Defective
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE ATTEMPTING SLIDE CHANGE AT L1 DOOR, MAINTENANCE FOUND TWO REPLACEMENT SLIDE / RAFTS DEFECTIVE FROM STOCK. THIS SLIDE DID NOT HAVE THE GIRT BAR LACED. REINSTALLED L1 DOOR SLIDE / RAFT IAW AMM 25-62-44.
